BibTeX record: journals/comgeo/AhnCMV12

download as .bib file

@article{DBLP:journals/comgeo/AhnCMV12,
  author    = {Hee{-}Kap Ahn and
               Otfried Cheong and
               Jir{\'{\i}} Matousek and
               Antoine Vigneron},
  title     = {Reachability by paths of bounded curvature in a convex polygon},
  journal   = {Comput. Geom.},
  year      = {2012},
  volume    = {45},
  number    = {1-2},
  pages     = {21--32},
  url       = {http://dx.doi.org/10.1016/j.comgeo.2011.07.003},
  doi       = {10.1016/j.comgeo.2011.07.003},
  timestamp = {Thu, 30 Oct 2014 19:30:52 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comgeo/AhnCMV12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}